Archimedean copulas in finite and infinite dimensions - with application to ruin problems

Details

Serval ID
serval:BIB_41D6DD24BF05
Type
Article: article from journal or magazin.
Collection
Publications
Title
Archimedean copulas in finite and infinite dimensions - with application to ruin problems
Journal
Insurance: Mathematics & Economics
Author(s)
Constantinescu C., Hashorva E., Ji L.
ISSN
0167-6687
Publication state
Published
Issued date
2011
Peer-reviewed
Oui
Volume
49
Number
3
Pages
487-495
Language
english
Abstract
In this paper we discuss the link between Archimedean copulas and L(1) Dirichlet distributions for both finite and infinite dimensions. With motivation from the recent papers Weng et al. (2009) and Albrecher et al. (2011) we apply our results to certain ruin problems.
Keywords
Dirichlet distribution, Archimedean copula, Ruin probability, Perturbed risk model, Random scaling, Mixing, k-monotone functions, Completely monotone functions, Max-domain of attraction, Gumbel distribution, Davis-Resnick tail property, Weibull distribution
Web of science
Create date
22/08/2011 17:13
Last modification date
20/08/2019 14:42
Usage data